# SDR CA980706018

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 680
- Condition: Cracked
- Location: Lt Wing
- Part time: 11,088 hours
- Component: C2W1103A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRUT REMOVED TO REPLACE NEW UPPER BUSHINGS.  STRUT END SHOWED INDICATION OF SKIN MOVEMENT AT UPPER RIVETS THEN A SCRATCH FOUND ACROSS FACE OF UPPER STRUT END SB 2/41.  INSPECTION CARRIED OUT AND A SMALL CRACK WAS FOUND.
